# SDR NOCA12306

- Difficulty date: August 18, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 2200 · Auto Flight System
- Part: Clutch
- Part number: 253T72009
- Part serial: 0504
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MCDP TEST NR 10 FOUND AUTO THROTTLES INOP.  REMOVED AND REPLACED CLUTCH PACK ASSY.
